# SDR VNAA0611018

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 6,119 hours, 6,211 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2611
- Condition: Failed
- Location: Lt Bleed Sys
- Part time: 6,119 hours, 6,211 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN ANTI-ICE DUCT MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LT BLEED CONTROL UNIT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
